# SDR 20010410AP017

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CCST041CA
- Part serial: 6861411
- Condition: Cracked
- Location: Engine
- Part time: 1,310 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CRACK IN CYLIDER EXTENDED FROM BOTH SPARK PLUG BOSSES TO THE EXHAUST SEAT.
